# SDR ASAA2013111296383

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,515 hours, 42,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6552873159
- Part serial: 002220
- Condition: Out Of Adjust
- Location: L2
- Part time: 64,515 hours, 42,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR STICKS WHILE OPENING AND CLOSING.  ACFT GROUNDED. ADJUSTED DOOR IAW 52-13-00.  OPS CHECKED GOOD.
